# SDR 95ZZZX6201

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47781
- Make and model: Skrsky S58ET
- Aircraft serial: 58855
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: S163561202002
- Condition: Defective
- Location: Nr 8 Coupling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SAFETY INSPECTION, A MECHANIC NOTED NUMEROUS RUBBER SEGMENTS (CHUNKS) MISSING FROM EVERY OTHER SEGMENT ON THIS NEW FAA/PMA PART.  THIS COUPLING WAS IN THE NR 8 POSITION DIRECTLY UNDER THE TAIL ROTOR GEARBOX ATTACHED TO THE TAIL ROTOR GEARBOX INPUT.  SUBMITTER STATED INADEQUATE RUBBER ON THIS NEW FAA/PMA PART.  REPLACED FLEX COUPLING IAW S-58T MM.
